On the computational power of Boolean decision lists

Krause, Matthias

DOI: https://doi.org/10.1007/s00037-005-0203-0
URL: https://link.springer.com/article/10.1007%2Fs00037...
Additional URL: https://www.researchgate.net/publication/226054531...
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Computational Complexity : CC
Volume: 14
Issue number: 4
Page range: 362-375
Place of publication: Cham
Publishing house: Springer International Publishing
ISSN: 1016-3328 , 1420-8954
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause 1996-)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item